# SDR SWIA202051279

- Difficulty date: June 29, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 44,758 hours, 38,077 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN CONFIGURING FOR APPROACH AND LAND INTO DENVER FLAPS FAIL CAUTION MESSAGE WHEN SELECTING FLAP 8.  FLAPS WERE AT 0 FOR APPROACH, LANDED AT 42700 LBS AND AT 100 PFM VSI.   FLIGHT 5791.     INSTALLED NEW RH BPSU IN REF WITH AMM. OPS CHECK GOOD AT THIS TIME. FLAP FAIL MESSAGE NO LONGER PRESENT AND FLAPS ABLE TO DEPLOY TO ALL POSITIONS.
